Skip to Content
Exit Menu

Yu, K. and Jiang, R. (2020) 'Single-index composite quantile regression for massive data'. Journal of Multivariate Analysis, 180. pp. 1 - 22. ISSN: 0047-259X Open Access Link

Journal article

Yu, K., Jiang, R. and Hu, X. (2020) 'Single-index expectile models for estimating conditional value at risk and expected shortfall'. Journal of Financial Econometrics. pp. 1 - 23. ISSN: 1479-8409 Open Access Link

Journal article

Yu, K. and Doğru, FZ. (2019) 'Heteroscedastic and Heavy-tailed Regression with Mixtures of Skew Laplace Normal Distributions'. Journal of Statistical Computation and Simulation (GSCS), 89 (17). pp. 3213 - 3240. ISSN: 0094-9655 Open Access Link

Journal article

Peluso, A., Vinciotti, V. and Yu, K. (2018) 'Discrete Weibull generalised additive model: an application to count fertility data'. Journal of the Royal Statistical Society: Series C, 68 (3). pp. 565 - 583. ISSN: 0035-9254 Open Access Link

Journal article

Jiang, R., Hu, X., Yu, K. and Qian, W. (2018) 'Composite quantile regression for massive datasets'. Statistics, 52 (5). pp. 980 - 1004. ISSN: 0233-1888 Open Access Link

Journal article

Yu, K. and Liu, X. (2018) 'Improved local quantile regression'. Statistical Modelling: an international journal, 19 (5). pp. 501 - 523. ISSN: 1471-082X Open Access Link

Journal article

Yu, K. (2018) 'An effective mixed-model for screening differentially expressed genes of breast cancer based on LR-RF'. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 16 (1). pp. 124 - 130. ISSN: 1545-5963 Open Access Link

Journal article

Yu, K., Sun, M., Ding, T. and Tang, X-Q. (2018) 'An Efficient Mixed-Model for Screening Differentially Expressed Genes of Breast Cancer Based on LR-RF'. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 4 (3). pp. 124 - 130. ISSN: 1545-5963 Open Access Link

Journal article

Yu, K., Bin Muhd Noor, NN., Bharadwaj, U. and Gan, TH. (2018) 'Making use of external corrosion defect assessment (ECDA) data to predict DCVG %IR drop and coating defect area 10.1002/maco.201810085'. Materilas and Corrosion, 69 (9). pp. 1237 - 1256. ISSN: 1521-4176 Open Access Link

Journal article

Aristodemou, K., He, J. and Yu, K. (2018) 'Binary Quantile Regression and Variable Selection: A new Approach'. Econometric Reviews, 38 (6). pp. 679 - 694. ISSN: 0747-4938 Open Access Link

Journal article

Yu, K. and Rubio, F. (2017) 'Flexible objective Bayesian linear regression with applications in survival analysis'. Journal of Applied Statistics, 44 (5). pp. 798 - 810. ISSN: 1360-0532 Open Access Link

Journal article

Yu, K. (2017) 'Inference on the Kumaraswamy distribution'. Communications in Statistics - Theory and Methods , 46 (5). pp. 2079 - 2090. ISSN: 0361-0926 Open Access Link

Journal article

Yu, K. (2017) 'Challenges in the application of DCVG-survey to predict coating defect size on pipelines'. Materials and Corrosion, 68 (3). pp. 329 - 337. ISSN: 0947-5117 Open Access Link

Journal article

Xu, Q., Liu, X., Jiang, C. and Yu, K. (2016) 'Quantile autoregression neural network model with applications to evaluating value at risk'. Applied Soft Computing Journal, 49. pp. 1 - 12. ISSN: 1568-4946 Open Access Link

Journal article

Yu, K. (2016) 'Nonparametric Conditional Autoregressive Expectile Model via Neural Network with Applications to estimating financial risk'. Applied Stochastic Models in Business and Industry, 32 (6). pp. 882 - 908. ISSN: 1524-1904 Open Access Link

Journal article

Xu, Q., Zhou, Y., Jiang, C., Yu, K. and Niu, X. (2016) 'A large CVaR-based portfolio selection model with weight constraints'. Economic Modelling, 59. pp. 436 - 447. ISSN: 0264-9993 Open Access Link

Journal article

Yu, K. (2016) 'Statistical methods for body mass index: a selective review'. Statistical Methods in Medical Research, 27 (3). pp. 198 - 811. ISSN: 1477-0334 Open Access Link

Journal article

Taylor, JW. and Yu, K. (2016) 'Using Autoregressive Logit Models to Forecast the Exceedance Probability for Financial Risk Management'. Journal of the Royal Statistical Society Series A, 179 (4). pp. 1069 - 1092. ISSN: 1467-985X Open Access Link

Journal article

Alhamzawi, R. and Yu, K. (2015) 'Bayesian Tobit quantile regression using-prior distribution with ridge parameter'. Journal of Statistical Computation and Simulation, 85 (14). pp. 2903 - 2918. ISSN: 0094-9655 Open Access Link

Journal article

Rajab, RS., Dražić, M., Mladenović, N., Mladenović, P. and Yu, K. (2015) 'Fitting censored quantile regression by variable neighborhood search'. Journal of Global Optimization, 63 (3). pp. 481 - 500. ISSN: 0925-5001 Open Access Link

Journal article

Yu, K., Wang, BX. and Coolen, F. (2015) 'Interval estimation for proportional reversed hazard family based on lower record values'. Statistics and Probability Letters, 98. pp. 115 - 122. ISSN: 0167-7152 Open Access Link

Journal article

Lv, Z., Zhu, H. and Yu, K. (2014) 'Robust variable selection for nonlinear models with diverging number of parameters'. Statistics and Probability Letters, 91 (1). pp. 90 - 97. ISSN: 0167-7152 Open Access Link

Journal article

Wang, BX., Yu, K. and Sheng, Z. (2014) 'New inference for constant-stress accelerated life tests with weibull distribution and progressively type-ii censoring'. IEEE Transactions on Reliability, 63 (3). pp. 807 - 815. ISSN: 0018-9529 Open Access Link

Journal article

Alhamzawi, R. and Yu, K. (2014) 'Bayesian Lasso-mixed quantile regression'. Journal of Statistical Computation and Simulation, 84 (4). pp. 868 - 880. ISSN: 0094-9655 Open Access Link

Journal article

He, J., Sheng, Z., Wang, BX. and Yu, K. (2014) 'Point and exact interval estimation for the generalized Pareto distribution with small samples'. Statistics and its Interface, 7 (3). pp. 389 - 404. ISSN: 1938-7989

Journal article

Zhu, H., Lv, Z., Yu, K. and Deng, C. (2014) 'Robust variable selection in partially varying coefficient single-index model'. Journal of the Korean Statistical Society. ISSN: 1226-3192

Journal article

Benoit, DF., Alhamzawi, R. and Yu, K. (2013) 'Bayesian lasso binary quantile regression'. Computational Statistics, 28 (6). pp. 2861 - 2873. ISSN: 0943-4062

Journal article

Jiang, J., Liu, X. and Yu, K. (2013) 'Maximum likelihood estimation of multinomial probit factor analysis models for multivariate t-distribution'. Computational Statistics, 28 (4). pp. 1485 - 1500. ISSN: 0943-4062

Journal article

Yu, K., Dang, W., Zhu, H. and Al Hamzawi, R. (2013) 'Comment on Article by Spokoiny, Wang and Härdle'. Journal of Statistical Planning and Inference, 143 (7). pp. 1140 - 1144. ISSN: 0378-3758 Open Access Link

Journal article

Yu, K., Wang, BX. and Patilea, V. (2013) 'New estimating equation approaches with application in lifetime data analysis'. Annals of the Institute of Statistical Mathematics, 65 (3). pp. 589 - 615. ISSN: 0020-3157

Journal article

Alhamzawi, R. and Yu, K. (2013) 'Conjugate priors and variable selection for Bayesian quantile regression'. Computational Statistics and Data Analysis, 64 (August 2013). pp. 209 - 219. ISSN: 0167-9473

Journal article

Yu, K., Chen, C., Reed, C. and Dunson, D. (2013) 'Bayesian variable selection in quantile regression'. Statistics and Its Interface.

Journal article

Yu, K., Chen, CWS., Reed, C. and Dunson, DB. (2013) 'Bayesian variable selection in quantile regression'. Statistics and its Interface, 6 (2). pp. 261 - 274. ISSN: 1938-7989

Journal article

Yu, K. and Wang, B. (2012) 'New estimating equation approaches with application in lifetime data analysis'. Annals of the Institute of Statistical Mathematics. pp. 1 - 27. ISSN: 0020-3157

Journal article

Liu, X., Liu, H., Guo, W. and Yu, K. (2012) 'Codon substitution models based on residue similarity and their applications'. Gene, 509 (1). pp. 136 - 141. ISSN: 0378-1119

Journal article

Li, SF., Zhu, HM. and Yu, K. (2012) 'Oil prices and stock market in China: A sector analysis using panel cointegration with multiple breaks'. Energy Economics, 34 (6). pp. 1951 - 1958. ISSN: 0140-9883

Journal article

Liu, X., Liu, H., Guo, W. and Yu, K. (2012) 'Codon substitution models based on residue similarity and their applications'. Gene, 509 (1). pp. 136 - 141. ISSN: 0378-1119

Journal article

Al-Hamzawi, R. and Yu, K. (2012) 'Bayesian adaptive LASSO quantile regressi'. Statistical Modelling: an international journal, 12 (3). pp. 279 - 297. ISSN: 1471-082X

Journal article

Xing, GD., Yang, SC., Liu, Y. and Yu, KM. (2012) 'Erratum to: A note on the Bahadur representation of sample quantiles for α-mixing random variables'. Monatshefte fur Mathematik. pp. 1. ISSN: 0026-9255

Journal article

Al-Hamzawi, R., Yu, K. and Pan, J. (2011) 'Prior elicitation in Bayesian quantile regression for longitudinal data'. Journal of Biometrics and Biostatistics, 2 (03). ISSN: 2155-6180 Open Access Link

Journal article

Zu, H., Li, S. and Yu, K. (2011) 'Crude oil shocks and stock markets: A panel threshold cointegration approach'. Energy Economics, 33 (5). pp. 987 - 994. ISSN: 0140-9883

Journal article

Al-Hamzawi, R., Yu, K., Vinciotti, V. and Tucker, A. (2011) 'Prior elicitation for mixed quantile regression with allometric model'. Environmetrics, 22 (7). pp. 911 - 920. ISSN: 1180-4009

Journal article

YU, K., Allay, A., Yang, S. and Hand, D. (2010) 'Kernel Quantile based Estimation of Expected Shortfall'. The Journal of Risk Finance, 12. pp. 15 - 32.Open Access Link

Journal article

Wei, X., Yang, S., Yu, K., Yang, X. and Xing, G. (2010) 'Bahadur representation of linear kernel quantile estimator of VaR under α -mixing assumptions'. Journal of Statistical Planning and Inference, 140 (7). pp. 1620 - 1634. ISSN: 0378-3758

Journal article

Yu, K., Allay, A., Yang, S. and Hand, DJ. (2010) 'Kernel quantile based estimation of expected shortfall'. The Journal of Risk, 12 (4). pp. 15 - 32.

Journal article

Wei, X., Yang, S., Yu, K. and Yang, X. (2010) 'Bahadur representation of linear kernel quantile estimator of VaR under mixing assumptions'. Journal of Statistical Planning and Inference, 140. pp. 1621 - 1634.Open Access Link

Journal article

Wang, BX., Yu, K. and Jones, MC. (2010) 'Inference under progressively type II right censored sampling for certain lifetime distributions'. Technometrics, 52 (4). pp. 453 - 460. ISSN: 0040-1706 Open Access Link

Journal article

Wu, TZ., Yu, K. and Yu, Y. (2010) 'Single-index quantile regression'. Journal of Multivariate Analysis, 101 (7). pp. 1607 - 1621. ISSN: 0047-259X Open Access Link

Journal article

Vinciotti, V. and Yu, K. (2009) 'M-quantile regression analysis of temporal gene expression data'. Statistical Applications in Genetics and Molecular Biology, 8 (1). pp. 1 - 20. ISSN: 1544-6115

Journal article

Marston, L., Peacock, JL., Yu, K., Brocklehurst, P., Calvert, SA., Greenough, A. and et al. (2009) 'Comparing methods of analysing datasets with small clusters: case studies using four paediatric datasets.'. Paediatric and Perinatal Epidemiology, 23 (4). pp. 380 - 392. ISSN: 1365-3016

Journal article